# SDR SIMA20150427002

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 37,265 hours, 33,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CTR FAIRING EMER LIGHT INOPERATIVE.  R & R LT SIDE CTR FAIRING EMER LIGHT IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
